American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Luis O. Silva, Gerald Teschl and Julio H. Toloza. Singular Schr\"odinger operators as self-adjoint extensions of $N$-entire operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Plamen Djakov and Boris Mityagin. Riesz bases consisting of root functions of 1D Dirac operators. Proc. Amer. Math. Soc. 141 (2013) 1361-1375.
Abstract, references, and article information   
View Article: PDF

[3] N. Anghel. Entire functions of finite order as solutions to certain complex linear differential equations. Proc. Amer. Math. Soc. 140 (2012) 2319-2332.
Abstract, references, and article information   
View Article: PDF

[4] Nils Waterstraat. A $K$-theoretic proof of the Morse index theorem in semi-Riemannian geometry. Proc. Amer. Math. Soc. 140 (2012) 337-349. MR 2833544.
Abstract, references, and article information   
View Article: PDF

[5] Gerald Teschl. On the approximation of isolated eigenvalues of ordinary differential operators. Proc. Amer. Math. Soc. 136 (2008) 2473-2476. MR 2390515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Philippe Poulin. The Molchanov--Vainberg Laplacian. Proc. Amer. Math. Soc. 135 (2007) 77-85. MR 2280177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tadashi Ikuta and Kazuhisa Shima. An approach to the spectrum structure of Dirac operators by the local-compactness method. Proc. Amer. Math. Soc. 131 (2003) 1471-1479. MR 1949877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Karl Michael Schmidt. Eigenvalue asymptotics of perturbed periodic Dirac systems in the slow-decay limit. Proc. Amer. Math. Soc. 131 (2003) 1205-1214. MR 1948112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexei Rybkin. Necessary and sufficient conditions for absolute summability of the trace formulas for certain one dimensional Schrödinger operators. Proc. Amer. Math. Soc. 131 (2003) 219-229. MR 1929041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Roberto Camporesi and Emmanuel Pedon. The continuous spectrum of the Dirac operator on noncompact Riemannian symmetric spaces of rank one. Proc. Amer. Math. Soc. 130 (2002) 507-516. MR 1862131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexei Rybkin. On a complete analysis of high-energy scattering matrix asymptotics for one dimensional Schrödinger operators with integrable potentials. Proc. Amer. Math. Soc. 130 (2002) 59-67. MR 1855620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert Carlson. Compactness of Floquet isospectral sets for the matrix Hill's equation. Proc. Amer. Math. Soc. 128 (2000) 2933-2941. MR 1709743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christian Remling. Bounds on embedded singular spectrum for one-dimensional Schrödinger operators. Proc. Amer. Math. Soc. 128 (2000) 161-171. MR 1637420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Albeverio and P. Kurasov. Finite rank perturbations and distribution theory. Proc. Amer. Math. Soc. 127 (1999) 1151-1161. MR 1622761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alexander Kiselev. An interpolation theorem related to the a.e. convergence of integral operators. Proc. Amer. Math. Soc. 127 (1999) 1781-1788. MR 1476143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Ulm. The interval of resolvent-positivity for the biharmonic operator. Proc. Amer. Math. Soc. 127 (1999) 481-489. MR 1468205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gerald Teschl. Deforming the point spectra of one-dimensional Dirac operators. Proc. Amer. Math. Soc. 126 (1998) 2873-2881. MR 1451831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] P. Kurasov and J. Boman. Finite rank singular perturbations and distributions with discontinuous test functions . Proc. Amer. Math. Soc. 126 (1998) 1673-1683. MR 1443392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexander Sakhnovich. Canonical systems and transfer matrix-functions. Proc. Amer. Math. Soc. 125 (1997) 1451-1455. MR 1371140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Barry Simon. Bounded eigenfunctions and absolutely continuous spectra for one-dimensional Schrödinger operators. Proc. Amer. Math. Soc. 124 (1996) 3361-3369. MR 1350963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] B. Simon and G. Stolz. Operators with singular continuous spectrum, V. Sparse potentials. Proc. Amer. Math. Soc. 124 (1996) 2073-2080. MR 1342046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Christian Remling. Essential spectrum and $L_2$-solutions of one-dimensional Schrödinger operators . Proc. Amer. Math. Soc. 124 (1996) 2097-2100. MR 1342044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard Lavine. The eigenvalue gap for one-dimensional convex potentials . Proc. Amer. Math. Soc. 121 (1994) 815-821. MR 1185270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Carlson. An inverse spectral problem for Sturm-Liouville operators with discontinuous coefficients . Proc. Amer. Math. Soc. 120 (1994) 475-484. MR 1197532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mark S. Ashbaugh and Roman Svirsky. Periodic potentials with minimal energy bands . Proc. Amer. Math. Soc. 114 (1992) 69-77. MR 1089400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Neal Brazel, Fiona Lawless and Alastair Wood. Exponential asymptotics for an eigenvalue of a problem involving parabolic cylinder functions . Proc. Amer. Math. Soc. 114 (1992) 1025-1032. MR 1086323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] F. O. Farid. Spectral properties of perturbed linear operators and their application to infinite matrices . Proc. Amer. Math. Soc. 112 (1991) 1013-1022. MR 1057943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Horst Behncke. Absolute continuity of Hamiltonians with von Neumann-Wigner potentials . Proc. Amer. Math. Soc. 111 (1991) 373-384. MR 1036983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. Abramovich. The gap between the first two eigenvalues of a one-dimensional Schr\"odinger operator with symmetric potential . Proc. Amer. Math. Soc. 111 (1991) 451-453. MR 1036981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Amin Boumenir. A comparison theorem for selfadjoint operators . Proc. Amer. Math. Soc. 111 (1991) 161-175. MR 1021896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1